# SDR SIMA200308405

- Difficulty date: March 21, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522463001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE LEFT FLOORBEAM AT FRAME 20 CORRODD BELOW SRM LIMITS.  CUT OUT DAMAGE SECTION OF LEFT FLOORBEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED AN EXTERRNAL ANGLE, FILLER, PLATE AND SHIMS.  REPAIR DONE IAW EMB SRM (SRM EMB 145.1142 REV 20) CHAPTERS 53-21-10 FIG 201.  (M)
